A rumor spreading multi-delay model with delay-dependent parameter
Shunjie Li,
Xuebing Zhang and
Qi An
Mathematics and Computers in Simulation (MATCOM), 2024, vol. 223, issue C, 34-49
Abstract:
This study presents a novel delayed rumor spreading model that incorporates a general contact function. We determine the reproduction number, denoted as ℛ0, and discuss its threshold properties. If ℛ0<1, the global asymptotic stability of the rumor-free equilibrium, denoted as E0, is ensured. Conversely, if ℛ0>1, the system exhibits a single rumor-endemic equilibrium, denoted as E∗, which is globally asymptotically stable under certain conditions. Furthermore, by considering the delay as a bifurcation parameter, we explore the Hopf bifurcation of the system. Our analysis indicates that the temporal dynamics of the system are significantly influenced by the delay, which can cause stability to transition into instability. Additionally, we introduce a control variable into the model, and derive an optimal solution.
Keywords: Reproduction number; Rumor; Delay; Hopf bifurcation; Global stability (search for similar items in EconPapers)
Date: 2024
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475424001307
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:223:y:2024:i:c:p:34-49
DOI: 10.1016/j.matcom.2024.04.004
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().